# SDR IPXA2014110584785

- Difficulty date: October 21, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 57,550 hours, 9,696 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, LEFT INBD ELEVATOR T/E, DELAMINATED APROXIMATELY 24 INCHES FROM OTBD EDGE.  REPAIRED THE LT ELEVATOR IAW SRM 51-62-01 PARA 10C.
